Inventiones mathematicae

, Volume 79, Issue 2, pp 253–291

Modules of finite projective dimension with negative intersection multiplicities

  • Sankar P. Dutta
  • M. Hochster
  • J. E. McLaughlin
Article

DOI: 10.1007/BF01388973

Cite this article as:
Dutta, S.P., Hochster, M. & McLaughlin, J.E. Invent Math (1985) 79: 253. doi:10.1007/BF01388973

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Sankar P. Dutta
    • 1
  • M. Hochster
    • 1
    • 3
  • J. E. McLaughlin
    • 2
  1. 1.The Univesity of PennsylvaniaPhiladelphia
  2. 2.the Institute for Advanced StudyPrincetonUSA
  3. 3.The University of MichiganAnn ArborUSA